# SDR LR7A9832

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 3588005
- Condition: Cracked
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF UTILITY HYD SYSTEM.  NLG UPLOCK ASSY REPLACED IAW 32-30 PG 231-232.  LEAK CHECK GOOD, OPS CHECK GOOD IAW 32-32 PG 201.  EMERGENCY EXT OPS CHECK GOOD IAW 32-00 PG 201.
